MAUDE Adverse Event Report: ARTHREX, INC. PEEK, SWIVELOCK TT, 4.75X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. PEEK, SWIVELOCK TT, 4.75X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number PEEK, SWIVELOCK TT, 4.75X19.1MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 06/20/2023, it was reported by an arthrex employee via sems that an ar-2324 pctt peek knotless swivelock broke.This occurred during a case on (b)(6), 2023, the insertion angle was different from the path taken by the punctor, becoming weak and the anchor loosened.There was no additional information provided additional information was requested.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.
 
Event or Problem Description
Additional information was provided on 07/28/2023, it was reported that this occurred in a procedure for a ligament injury that was corrected.All of the fragments were recovered, and no remains were left in the patient, another anchor was opened, and he completed the surgery.

Brand Name
PEEK, SWIVELOCK TT, 4.75X19.1MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17286708
Report Number1220246-2023-07092
Device Sequence Number6185674
Product Code MAI
UDI-Device Identifier00888867098121
UDI-Public00888867098121
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK, SWIVELOCK TT, 4.75X19.1MM
Device Catalogue NumberAR-2324PCTT
Device Lot Number15014618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date07/10/2023
Supplement Report FDA Received Date10/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown